Solution of lossy dielectric waveguides using dual effective-index method

Young, P.R. and Collier, R.J. (1997) Solution of lossy dielectric waveguides using dual effective-index method. Electronics Letters, 33 (21). pp. 1788-1789. ISSN 0013-5194. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1049/el:19971197

Abstract

By combining the dual effective-index method with the effective loss tangent technique, an accurate procedure for calculating the complex propagation constant of a lossy dielectric waveguide is presented.

Item Type: Article
Uncontrolled keywords: Dielectric waveguides, Waveguide theory
Subjects: T Technology > TK Electrical engineering. Electronics Nuclear engineering
Divisions: Faculties > Science Technology and Medical Studies > School of Engineering and Digital Arts
Depositing User: T.J. Sango
Date Deposited: 17 Apr 2009 10:52
Last Modified: 17 Apr 2009 10:52
Resource URI: http://kar.kent.ac.uk/id/eprint/18053 (The current URI for this page, for reference purposes)
  • Depositors only (login required):